# SDR QXEA0100547

- Difficulty date: April 1, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- SERVICE EMERGENCY DOOR RELEASE CABLES DAMAGED.  REPAIRED IAW FOKKER SRM 52-40-01.
